IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrections to: ``An analytical criterion for the completeness of Riemannian manifolds'' (Proc. Amer. Math. Soc. 37 (1973), 221-225)


Author: William B. Gordon
Journal: Proc. Amer. Math. Soc. 45 (1974), 130-131
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1974-0341336-7
Correction: Proc. Amer. Math. Soc. 45 (1974), 130-131.
Original Article: Proc. Amer. Math. Soc. 45 (1974), 130-131.
MathSciNet review: 0341336
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0341336-7
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society